MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2010

[A 80-year-old woman with delirium after intertrochanteric fracture of femur].

Piotrowicz Karolina, Klich-Raczka Alicja

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The aim of this study is to present a case of delirium -the state occurring frequently in elderly patients. A 80-year-old woman was hospitalized in the department of internal diseases for internal medical examinations before scheduled operation of femoral osteosynthesis. In ward, she was given analgesic medicines from the group of non-steroidal anti-inflammatory drugs (NSAID), paracetamole and opioids influencing central nervous system. On the second day after modifying the painkilling treatment (single doses of paracetamole were increased and oral opioid medication was introduced) a quickly progressing (within a few hours) delirium was observed. Its occurrence was ascribed to the application of strong medicines influencing central nervous system. Treatment was modified then; the opioid medicine was replaced with NSAID, which had already been used before, applied intravenously. Subsidence of delirium clinical symptoms and cognitive functions' improvement was observed.

Для цитирования: Piotrowicz Karolina, Klich-Raczka Alicja. [A 80-year-old woman with delirium after intertrochanteric fracture of femur].. Przeglad lekarski. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.